Generalization of q Apostol type Eulerian numbers and polynomials and their interpolation functions

Cangül İ. N., Çevik A. S., Şimşek Y.

Advanced Studies in Contemporary Mathematics, vol.25, no.2, pp.211-220, 2015 (Scopus)

  • Publication Type: Article / Article
  • Volume: 25 Issue: 2
  • Publication Date: 2015
  • Journal Name: Advanced Studies in Contemporary Mathematics
  • Journal Indexes: Scopus, MathSciNet, zbMATH
  • Page Numbers: pp.211-220
  • Bursa Uludag University Affiliated: Yes